# SDR SWIA200515526

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 25,288 hours, 32,745 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 895
- Condition: Weak
- Location: Stick Shaker
- Part time: 7,991 hours, 9,902 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S STICK SHAKER VERY WEAK.  REPLACED FO'S STICK SHAKER SERVO IAW EMB 120 AMM 27-34-04.  OPERATIONAL CHECK GOOD.
